# SDR AU970320

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- System (JASC): 3244 · Tire
- Part: Tyre
- Condition: Deflated
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TYRE FLAT - AIRCRAFT RAN OFF STRIP AND HIT A MOUND OF DIRT TEARING OFF THE FRONT WHEEL AND MOUNTING BEFORE DIGGING THE NOSE INTO THE GROUND AND FLIPPING OVER - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
